# SDR FDEA201706261763

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 70,349 hours, 25,179 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN PAST INITIAL UNLATCH.  FOUND THE LIFE RAFT NOT IN THE PROPER POSITION,  ADJUSTED THE RAFT IAW MM 25-66-01/401.  ACFT OK FOR SERVICE .
